Vol. 277, No. 1, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
Inequalities of Alexandrov–Fenchel type for convex hypersurfaces in hyperbolic space and in the sphere

Yong Wei and Changwei Xiong

Vol. 277 (2015), No. 1, 219–239
Abstract

By applying the unit normal flow to well-known inequalities in hyperbolic space n+1 and in the sphere Sn+1, we derive some new inequalities of Alexandrov–Fenchel type for closed convex hypersurfaces in these spaces. We also use the inverse mean curvature flow in the sphere to prove an optimal Sobolev-type inequality for closed convex hypersurfaces in the sphere.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 3.94.196.192 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
isoperimetric inequality, convex hypersurface, Alexandrov–Fenchel-type inequality, $k$-th order mean curvature, Gauss–Bonnet curvature
Mathematical Subject Classification 2010
Primary: 53C44
Secondary: 53C42
Milestones
Received: 6 October 2013
Revised: 8 May 2014
Accepted: 10 March 2015
Published: 6 August 2015
Authors
Yong Wei
Department of Mathematical Sciences
Tsinghua University
100084, Beijing
China
Department of Mathematics
University College London
London WC1E 6BT
United Kingdom
Changwei Xiong
Department of Mathematical Sciences
Tsinghua University
100084, Beijing
China